MathSciNet Relay Station
MathSciNet bibliographic data
MR699415 (84g:46075) 46J15 (46E15 47B37)
Holub, J. R. Shift basic sequences in the Wiener disc algebra. Proc. Amer. Math. Soc. 88 (1983), no. 3, 464–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement